Fluctuations in an evolutional model of two-dimensional Young diagrams

Tadahisa Funaki, Makiko Sasada, Martin Sauer, Bin Xie

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We discuss the non-equilibrium fluctuation problem, which corresponds to the hydrodynamic limit established by Funaki and Sasada (2010) [9], for the dynamics of two-dimensional Young diagrams associated with the uniform and restricted uniform statistics, and derive linear stochastic partial differential equations in the limit. We show that their invariant measures are identical to the Gaussian measures which appear in the fluctuation limits in the static situations.

Original languageEnglish
Pages (from-to)1229-1275
Number of pages47
JournalStochastic Processes and their Applications
Volume123
Issue number4
DOIs
Publication statusPublished - 2013
Externally publishedYes

    Fingerprint

Keywords

  • Exclusion process
  • Fluctuation
  • Hydrodynamic limit
  • Young diagram
  • Zero-range process

ASJC Scopus subject areas

  • Statistics and Probability
  • Modelling and Simulation
  • Applied Mathematics

Cite this